Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
Solvin Cold Tablet
Solvin Cold Tablet

Solvin Cold Tablet

By IPCA LABORATORIES
10 Tablet(s) in Strip
47.73*
MRP 56.15
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Solvin Cold Tablet Description

Solvin Cold tablet is used for the treatment of common cold and cough associated with fever. It helps in relieving fever, cough, nasal congestion and allergic symptoms of nose, throat and airways. So

vin Cold tablet contains chlorpheniramine, paracetamol and phenylephrine. Paracetamol is an antipyretic and analgesic, chlorpheniramine is an anti-allergic and phenylephrine is a decongestant. Take the medicine as prescribed by the doctor.

Product Summary

Offer Price₹47.73
You Save₹8.42 (15% on MRP)
ContainsChlorpheniramine / Chlorphenamine(2.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
UsesCough, cold, fever
Side effectsRapid heartbeat, headache, palpitations, dizziness, weakness
TherapyCOUGH COLD PREPARATION
Check more medicines with composition as Chlorpheniramine / Chlorphenamine(2.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)

Uses of Solvin Cold Tablet

Solvin Cold tablet is used to treat cough, cold along with fever.

Contraindications of Solvin Cold Tablet

  • If you are allergic to paracetamol, chlorpheniramine and phenylephrine or any of the ingredients of Solvin Cold tablet.
  • If you have high blood pressure or heart disorder, thyroid problem or difficulty in urination due to enlarged prostate.
  • If you are pregnant or breastfeeding.

Side effects of Solvin Cold Tablet

There are very rare chances of getting side effects with Solvin Cold tablet. However, you may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.

Precautions and Warnings of Solvin Cold Tablet

Pregnancy

Q:
Can I take Solvin Cold tablet during pregnancy?
A:
Solvin Cold tablets should be taken during pregnancy, only if prescribed by your doctor. Do not self medicate.

Breast Feeding

Q:
Can I take Solvin Cold tablet while breastfeeding?
A:
Solvin Cold tablet should be taken while breastfeeding only under the doctor's recommendation. Refrain from self-medication.

Driving

Q:
Can I drive after consuming Solvin Cold tablet?
A:
Avoid driving or operating machinery after taking Solvin Cold tablet. Solvin Cold tablet may cause sedation, thus avoid driving or using machines when you are on treatment with the tablet.

Alcohol

Q:
Can I consume alcohol with Solvin Cold tablet?
A:
You should avoid consuming alcohol when taking Solvin Cold tablet.

Other General Warnings

Talk to your doctor if
  • You may experience skin rashes & allergic symptoms after taking the tablet, discontinue and consult a doctor.
  • You have a history of severe allergic reactions.
  • You are taking other medicines containing paracetamol.
  • You have a kidney or liver problem.
  • You may suffer from diabetes mellitus or hyperthyroidism.
  • You may have heart conditions such as high blood pressure or heart failure problems.
  • You may have epilepsy and experience frequent fits and tremors.
  • You may suffer from an eye condition of increased pressure inside the eyes called closed-angle glaucoma.

Mode of Action of Solvin Cold Tablet

How Does It Work?

  • Solvin Cold tablet works by the combined action of its three ingredients- paracetamol, chlorpheniramine and phenylephrine.
  • Paracetamol inhibits the synthesis of prostaglandins which is responsible for the pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
  • Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction.
  • Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.

Directions for Use of Solvin Cold Tablet

  • Solvin Cold tablet should be taken as directed by your doctor. Swallow it whole with a glass of water.
  • It would be best if you take it at a fixed time for optimal results and you should not consume it more than that prescribed by your doctor.

Interactions of Solvin Cold Tablet

Interactions with other medicines

  • Medicines used to treat brain disorders such as rasagiline, methyldopa & clomipramine, medicines used to relax the airways such as epinephrine and medicines used to treat heart conditions like veratri...
    Read more
  • Other medicines containing paracetamol or any topical decongestant containing phenylephrine should not be used along with this medicine.
  • Discuss with your doctor about any other medicine, herbal preparation and supplements you are taking currently to avoid any possible interactions.

Storage and disposal of Solvin Cold Tablet

  • Store Solvin Cold tablet below 30⁰C in a cool and dry place.
  • Keep it out of reach of children and pets.

Dosage of Solvin Cold Tablet

Overdose

If you think you have taken too much of Solvin Cold tablet and you are experiencing increased heartbeats, dizziness, nausea or palpitations, contact your doctor immediately or visit the nearest hospit...
Read more

Missed a Dose

If you missed any dose of Solvin Cold tablet, take it as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the next dose at the scheduled time. Do not take a...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Solvin Cold medicine is safe for patients having high blood pressure?

A: Solvin Cold medicine is not recommended for patients having high blood pressure. Consult a doctor immediately.

Q: Does Solvin Cold tablet cause drowsiness?

A: Yes, Solvin Cold tablet may cause drowsiness, avoid driving or doing work that requires concentration and attention.

Q: Can Solvin Cold tablet be used for running nose?

A: Yes, Solvin Cold tablet can be used for temporary relief from runny nose due to seasonal allergies.

Q: Can Solvin Cold tablet be used for a sore throat?

A: Yes, this medicine can be used for a sore throat associated with cold and allergies.

Q: Can Solvin Cold tablet be used for COVID-19?

A: The most common symptoms of COVID-19 virus infection are sore throat, fever, cough, body ache, tiredness, etc. In case you experience any of these symptoms, consult your doctor immediately or reach out to the nearest healthcare centre. Please refrain from self-medication in case of any such symptoms are experienced.

Q: Can Solvin cold be taken on an empty stomach?

A: Solvin cold can be taken with or without food, as advised by the doctor. But you should keep taking the medicine even if you feel better until the doctor says to stop it.

Q: Can I give the Solvin cold to the baby?

A: No, you should not give this medicine to the baby, without consulting a doctor. The doctor will decide the dose on the basis of your baby's age and body weight and after proper diagnosis. Do not self-medicate.

Q: What is Solvin Cold tablet used for?

A: Solvin Cold tablet is used to treat cough, cold along fever.

Q: How does the Solvin Cold tablet work?

A: Solvin Cold tablet contains three ingredients - paracetamol, chlorpheniramine and phenylephrine. Paracetamol works by inhibiting the synthesis of prostaglandins which is responsible for pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever. Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction. Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
Product Details
Brand
SOLVIN COLD
Country of Origin
India
Expires on or After
30/01/2024
Last Updated on: 04 Feb 2022 | 12:57 PM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.